# SDR 99ZZZX541

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N176RA
- Make and model: Dhav DHC7102
- Aircraft serial: 76
- System (JASC): 2730 · Elevator Control System
- Part: Rod
- Part number: 72760182001
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND PUSH ROD CRACKED.  MATERIAL IS PUSHED IN AN OUTWARD DIRECTION, INSPECTED AND FOUND WRONG PART NUMBER ROD END BEARING INSTALLED AT TOP OF ROD.  ROD END BEARING HAS SLOT CUT IN THREADS.  SUBMITTER SUSPECTS WATER ENTERED INTERIOR OF TUBE THROUGH SLOT, FROZE, AND CRACKED PUSH ROD.
